i HAVE SEVERE RIGHT HIP AN RIGHT LEG PAIN !! I can't hardly walk, mty leg locks up,even in mysleep.it has a heavy feeling, it goes numb...this basically followed treatments of HCV..is there a connection, or is it what my doctor thinks is a herniated disk
My right hip and right leg causes me severe pain ...to which I can hardly walk, the hip and leg will lock up on me, a feeling of heaviness thru leg, to where I actually have to use my arms to lift it, numbness and some tiingling,walking with a limp,and can't raise it 2 inches ..Really began at the end of my interferon?ribavarin treatment for Hep C,over 75 days ago...(untraceable at week 4 and week 12 ) My doctor thinks it may be a herniated disk but we are fighting insurance company for cat scan and mri.. I would greatly appreciate any advice..Thank you, Sandy 801
hi Sandy...I agree with your doctor it does sound very much like a herniated disk, I have hd with the same symptoms you describe....all except for the locking up, I''ve never had that happen. Keep fighting with the ins. co. for an MRI you will need this to confirm a dx.....for me the CT didn't show the problem.
what is ribavarin treatment? did this involve an injection that could have possibly hit a nerve? not familiar with this pls explain ok
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.